# SDR K3HA980017

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT TRACK OUT AND WIRING EXPOSED FORWARD ACROSS FROM FORWARD GALLEY.  REPOSITIONED EMERGENCY PATH LIGHTING TRACK.
